# SDR UIEA2012042000153

- Difficulty date: March 14, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 86,708 hours, 12,010 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1180 RT TENSION TIE AREA FOUND CRACKED AT FRAME.   REPAIRED IAW EO 4453A197 AND SB 747-53A2507 FIG 11, OVERSIZE HOLE REPAIR.
